# SDR 2000UALA00723

- Difficulty date: November 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 58,610 hours, 33,825 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  ONE PACK PREVIOUSLY DEFERRED.  RETURNED TO DEN. SUPPLEMENTAL DATA UPDATE MALFUNCTIONING FWD RT PACK VALVE.REPLACED VALVE.
